MathSciNet Relay Station
MathSciNet bibliographic data
MR1010410 (91e:57035) 57N55 (55R10 55R35)
Hughes, C. B.; Taylor, L. R.; Williams, E. B. Bundle theories for topological manifolds. Trans. Amer. Math. Soc. 319 (1990), no. 1, 1–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement